Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

PCOS, taking metformin and althea, irregular heavy periods. Is this side effect of althea?

Hi I have I was diagnose of PCOS last march 2012, my ob gyn told me to take metformin together with Althea Pills since I always have my menstruation period 2 to 3 times a month. I had my brown menstruation this may so I started taking the althea pills but at the 3rd day of using my menstruation suddenly stopped I am not sure if this is a brown discharge or my menstruation since I always have menstruation irregularly and it is also a heavy menstruation. So I just want to know if this is one of the effects of Althea
Asked On : Sat, 26 May 2012
Answers:  1 Views:  397
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Internal Medicine Specialist 's  Response
Hi there,

Thanks for your query.

Sometimes, the menstruation can be brown. Please continue with Althea as the short period is not an effect of Althea. Take althea for 3 months as advised. Hopefully, your periods will become regular by then.

Dr. Rakesh Karanwal
Answered: Wed, 16 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor